The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (959 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 1, 1995, pp. 141–155
DOI: 10.4171/ZAA/667

Published online: 1995-03-31

Recurrence Coefficients of Orthogonal Polynomials with Respect to Some Self-Similar Singular Distributions

H.-J. Fischer[1]

(1) Technische Universität Chemnitz, Germany

The limiting behaviour of arithmetic and geometric means of the coefficients of three term recurrence relations satisfied by orthogonal polynomials is investigated. The measure of orthogonality is not assumed to be absolutely continuous, but it must guarantee regular limit distribution of the zeros of the orthogonal polynomials. Some examples of self-similar distributions satisfying this condition are given.

Keywords: Orthogonal polynomials, recurrence relations, zero distribution

Fischer H.-J.: Recurrence Coefficients of Orthogonal Polynomials with Respect to Some Self-Similar Singular Distributions. Z. Anal. Anwend. 14 (1995), 141-155. doi: 10.4171/ZAA/667